Browse by



Collections in this community

Recent Submissions

  • The Partitionability Conjecture 

    Duval, Art; Klivans, Caroline; Martin, Jeremy L. (American Mathematical Society, 2017-02)
    In 1979 Richard Stanley made the following conjecture: Every Cohen-Macaulay simplicial complex is partitionable. Motivated by questions in the theory of face numbers of simplicial complexes, the Partitionability Conjecture ...
  • Certain plane configurations 

    Cook, George Stafford (University of Kansas, 1930)
  • Multiplicities in Commutative Algebra 

    Serio, Jared Grant (University of Kansas, 2016-08-31)
    This dissertation explores the notion of multiplicity and its generalizations within the theory of commutative algebra. Chapter 2 is dedicated to calculating the limits which give rise to Buchsbaum-Rim multiplicities. We ...
  • Composing Scalable Nonlinear Algebraic Solvers 

    Brune, Peter R.; Knepley, Matthew G.; Smith, Barry F.; Tu, Xuemin (Society for Industrial and Applied Mathematics (SIAM), 2015-11-05)
    Most efficient linear solvers use composable algorithmic components, with the most common model being the combination of a Krylov accelerator and one or more preconditioners. A similar set of concepts may be used for ...

    Tu, Xuemin; Li, Jing (Society for Industrial and Applied Mathematics, 2015-03-03)
    The FETI-DP (dual-primal finite element tearing and interconnecting) algorithms, proposed by the authors in [SIAM J. Numer. Anal., 51 (2013), pp. 1235–1253] and [Internat. J. Numer. Methods Engrg., 94 (2013), pp. 128–149] ...
  • Nonexistence of soliton-like solutions for defocusing generalized KdV equations 

    Kwon, Soonsik; Shao, Shuanglin (Texas State University, Department of Mathematics, 2015-02-24)
    We consider the global dynamics of the defocusing generalized KdV equation $$ \partial_t u + \partial_x^3 u = \partial_x(|u|^{p-1}u). $$ We use Tao's theorem [5] that the energy moves faster than the mass to prove a ...
  • On L2 modulus of continuity of Brownian local times and Riesz potentials 

    Deya, Aurelien; Nualart, David; Tindel, Samy (Institute of Mathematical Statistics, 2015-05-05)
    This article is concerned with modulus of continuity of Brownian local times. Specifically, we focus on three closely related problems: (a) Limit theorem for a Brownian modulus of continuity involving Riesz potentials, ...
  • Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency 

    Hu, Yaozhong; Huang, Jingyu; Nualart, David; Tindel, Samy (Institute of Mathematical Statistics, 2016-06-04)
    This paper studies the stochastic heat equation with multiplicative noises of the form uW, where W is a mean zero Gaussian noise and the differential element uW is interpreted both in the sense of Skorohod and Stratonovich. ...
  • Density convergence in the Breuer-Major theorem for Gaussian stationary sequences 

    Hu, Yaozhong; Nualart, David; Tindel, Samy; Xu, Fangjun (Bernoulli Society for Mathematical Statistics and Probability, 2015)
    Consider a Gaussian stationary sequence with unit variance X={Xk;k∈N∪{0}}. Assume that the central limit theorem holds for a weighted sum of the form Vn=n−1/2∑n−1k=0f(Xk), where f designates a finite sum of Hermite ...
  • Effects of (Small) Permanent Charge and Channel Geometry on Ionic Flows via Classical Poisson--Nernst--Planck Models 

    Ji, Shuguan; Liu, Weishi; Zhang, Mingji (Society for Industrial and Applied Mathematics, 2015-01-15)
    In this work, we examine effects of permanent charges on ionic flows through ion channels via a quasi-one-dimensional classical Poisson--Nernst--Planck (PNP) model. The geometry of the three-dimensional channel is presented ...
  • Stability of Periodic Traveling Waves for Nonlinear Dispersive Equations 

    Hur, Vera Mikyoung; Johnson, Mathew A. (Society for Industrial and Applied Mathematics, 2015-09-17)
    We study the stability and instability of periodic traveling waves for Korteweg--de Vries-type equations with fractional dispersion and related, nonlinear dispersive equations. We show that a local constrained minimizer ...
  • On summation of finite series 

    Mallonee, Pauline Virginia (University of Kansas, 1929)
  • Application of stochastic differential equations to option pricing 

    Wang, Peixin (University of Kansas, 2016-05-31)
    The financial world is a world of random things and unpredictable events. Along with the innovative development of diversity and complexity in modern financial market, there are more and more financial derivative emerged ...
  • Some Studies on Parameter Estimations 

    Su, Chen (University of Kansas, 2016-05-31)
    Parameter estimation has wide applications in such fields as finance, biological science, weather prediction, oil deposit detection, etc. Researchers are particularly interested in reconstructing some unknown parameters ...
  • Depth and Associated Primes of Modules over a Ring 

    Se, Tony (University of Kansas, 2016-05-31)
    This thesis consists of three main topics. In the first topic, we let $R$ be a commutative Noetherian ring, $I,J$ ideals of $R$, $M$ a finitely generated $R$-module and $F$ an $R$-linear covariant functor. We ask whether ...
  • Convergence Properties of Hausdorff Closed Spaces 

    Reynolds, John P. (University of Kansas, 2016-05-31)
    The purpose of this work is to study the topological property of Hausdorff closedness as a purely convergence theoretic property. It is the author's opinion that this perspective proves to be a natural one from which to ...
  • Numerical solutions of rough differential equations and stochastic differential equations 

    Liu, Yanghui (University of Kansas, 2016-05-31)
    In this dissertation, we investigate time-discrete numerical approximation schemes for rough differential equations and stochastic differential equations (SDE) driven by fractional Brownian motions (fBm). The dissertation ...
  • Generalized Fixed-Point Algebras for Twisted C*-Dynamical Systems 

    Huang, Leonard Tristan (University of Kansas, 2016-05-31)
    In his paper “Generalized Fixed Point Algebras and Square-Integrable Group Actions,” Ralf Meyer showed how to construct generalized fixed-point algebras for C*-dynamical systems via their square-integrable representations ...
  • Three Dimensional Jacobian Derivations And Divisor Class Groups 

    Alkarni, Shalan (University of Kansas, 2016-05-31)
    In this thesis, we use P. Samuel's purely inseparable descent methods to investigate the divisor class groups of the intersections of pairs of hypersurfaces of the form $w_1^p=f$, $w_2^p=g$ in affine $5$-space with $f$, ...
  • The Lattice of Compactifications of a Locally Compact Space 

    Eichelberger, Luke Alan (University of Kansas, 2016-05-31)
    This is an expanded version of [5] by Magill. The results of [5] are proven with greater detail and any result stated in [5] but not proven is proven here. Let K (X) and K (Y) be used to indicate the lattice of Hausdorff ...

View more